# SDR DXTA2025072204318

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 15,378 hours, 11,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WE HAD AN INTERMITTENT 'EMER EXIT' WITH ASSOCIATED MASTER CAUTION CORRECTIVE ACTION: ADJUSTED PROX SWITCH. OPS CHECK GOOD. IAW AMM 52-20-01.
